# SDR UIEA2018060701060

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 76,069 hours, 12,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 698033972
- Condition: Corroded
- Location: Bs 1771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO BAY FLOORBEAM BS 1771, LBL 25 - LBL 45 CORRODED. REMOVED AND REPLACED  IAW SRM 51-40-02, REV.82, DWG  65806061542, REV R,  AND DWG NO.65806061, SH3, REV.P.
